# SDR 95ZZZX2490

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve Actuator
- Part number: 37051
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 25,007 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

YYZ/BWI - FLT 3393 - THE NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED, FOLLOWED BY LOSS OF OIL PRESSURE ON THE NR 2 ENGINE OIL PRESSURE GAUGE.  POWER WAS REDUCED IMMEDIATELY AND THE ENGINE WAS SHUT DOWN IN-FLIGHT.  AIRCRAFT DIVERTED TO SCE AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED OIL COOLER, OIL COOLER VALVE, AND THE VALVE ACTUATOR.
